Floquet theory for generalized differential equations

Štefan Schwabik

Časopis pro pěstování matematiky (1973)

  • Volume: 098, Issue: 4, page 416-418
  • ISSN: 0528-2195

How to cite


Schwabik, Štefan. "Floquetova teorie pro zobecněné diferenciální rovnice." Časopis pro pěstování matematiky 098.4 (1973): 416-418. <http://eudml.org/doc/21190>.

author = {Schwabik, Štefan},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {416-418},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Floquetova teorie pro zobecněné diferenciální rovnice},
url = {http://eudml.org/doc/21190},
volume = {098},
year = {1973},

AU - Schwabik, Štefan
TI - Floquetova teorie pro zobecněné diferenciální rovnice
JO - Časopis pro pěstování matematiky
PY - 1973
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 098
IS - 4
SP - 416
EP - 418
LA - cze
UR - http://eudml.org/doc/21190
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.